Research article

Asymptotic symmetry and asymptotic solutions to Ito stochastic differential equations

  • Received: 02 August 2021 Accepted: 13 September 2021 Published: 08 October 2021
  • We consider several aspects of conjugating symmetry methods, including the method of invariants, with an asymptotic approach. In particular we consider how to extend to the stochastic setting several ideas which are well established in the deterministic one, such as conditional, partial and asymptotic symmetries. A number of explicit examples are presented.

    Citation: Giuseppe Gaeta, Roma Kozlov, Francesco Spadaro. Asymptotic symmetry and asymptotic solutions to Ito stochastic differential equations[J]. Mathematics in Engineering, 2022, 4(5): 1-52. doi: 10.3934/mine.2022038

    Related Papers:

  • We consider several aspects of conjugating symmetry methods, including the method of invariants, with an asymptotic approach. In particular we consider how to extend to the stochastic setting several ideas which are well established in the deterministic one, such as conditional, partial and asymptotic symmetries. A number of explicit examples are presented.



    加载中


    [1] G. Birkhoff, Hydrodynamics, Princeton UP, 1960.
    [2] L. V. Ovsjiannikov, Group properties of differential equations, Novosibirsk, 1962.
    [3] D. V. Alexseevsky, A. M. Vinogradov, V. V. Lychagin, Basic ideas and concepts of differential geometry, Springer, 1991.
    [4] G. Cicogna, G. Gaeta, Symmetry and perturbation theory in nonlinear dynamics, Springer, 1999.
    [5] I. S. Krasil'schik, A. M. Vinogradov, Symmetries and conservation laws for differential equations of mathematical physics, A.M.S., 1999.
    [6] P. J. Olver, Application of Lie groups to differential equations, Springer, 1986.
    [7] P. J. Olver, Equivalence, invariants and symmetry, Cambridge University Press, 1995.
    [8] H. Stephani, Differential equations. Their solution using symmetries, Cambridge University Press, 1989.
    [9] P. Winternitz, What is new in the study of differential equations by symmetry methods?, In: Group theoretical methods in physics (Proceedings XV ICGTMP), World Scientific, 1987.
    [10] D. Levi, P. Winternitz, Non-classical symmetry reduction: example of the Boussinesq equation, J. Phys. A, 22 (1989), 2915–2924. doi: 10.1088/0305-4470/22/15/010
    [11] G. Cicogna, G. Gaeta, Partial Lie-point symmetries of differential equations, J. Phys. A, 34 (2001), 491–512. doi: 10.1088/0305-4470/34/3/312
    [12] G. Gaeta, Asymptotic symmetries and asymptotically symmetric solutions of partial differential equations, J. Phys. A, 27 (1994), 437–451. doi: 10.1088/0305-4470/27/2/027
    [13] G. Gaeta, N. Rodríguez-Quintero, Lie-point symmetries and stochastic differential equations, J. Phys. A, 32 (1999), 8485–8505. doi: 10.1088/0305-4470/32/48/310
    [14] G. Gaeta, Lie-point symmetries and stochastic differential equations II, J. Phys. A, 33 (2000), 4883–4902. doi: 10.1088/0305-4470/33/27/306
    [15] G. Unal, Symmetries of Ito and Stratonovich dynamical systems and their conserved quantities, Nonlin. Dyn., 32 (2003), 417–426. doi: 10.1023/A:1025669920594
    [16] R. Kozlov, Symmetry of systems of stochastic differential equations with diffusion matrices of full rank, J. Phys. A, 43 (2010), 245201. doi: 10.1088/1751-8113/43/24/245201
    [17] R. Kozlov, The group classification of a scalar stochastic differential equations, J. Phys. A, 43 (2010), 055202. doi: 10.1088/1751-8113/43/5/055202
    [18] R. Kozlov, On maximal Lie point symmetry groups admitted by scalar stochastic differential equations, J. Phys. A, 44 (2011), 205202. doi: 10.1088/1751-8113/44/20/205202
    [19] R. Kozlov, On symmetries of stochastic differential equations, Commun. Nonlinear. Sci., 17 (2012), 4947–4951. doi: 10.1016/j.cnsns.2012.05.019
    [20] G. Gaeta, F. Spadaro, Random Lie-point symmetries of stochastic differential equations, J. Math. Phys., 58 (2017), 053503. doi: 10.1063/1.4982639
    [21] G. Gaeta, F. Spadaro, Erratum: "Random Lie-point symmetries of stochastic differential equations" [J. Math. Phys. 58, 053503 (2017)], J. Math. Phys., 58 (2017), 129901. doi: 10.1063/1.5012089
    [22] G. Gaeta, Symmetry of stochastic non-variational differential equations, Phys. Rep., 686 (2017), 1–62. doi: 10.1016/j.physrep.2017.05.005
    [23] G. Gaeta, Erratum for "Symmetry of stochastic non-variational differential equations" [Phys. Rep. 686 (2017) 1–62], Phys. Rep., 713 (2017), 18. doi: 10.1016/j.physrep.2017.11.002
    [24] G. Gaeta, C. Lunini, On Lie-point symmetries for Ito stochastic differential equations, J. Nonlinear Math. Phys., 24 (2017), 90–102.
    [25] G. Gaeta, C. Lunini, Symmetry and integrability for stochastic differential equations, J. Nonlinear Math. Phys., 25 (2018), 262–289.
    [26] R. Kozlov, Random Lie symmetries of Ito stochastic differential equations, J. Phys. A, 51 (2018), 305203. doi: 10.1088/1751-8121/aac95a
    [27] R. Kozlov, Lie-point symmetries of Stratonovich stochastic differential equations, J. Phys. A, 51 (2018), 505201. doi: 10.1088/1751-8121/aae753
    [28] R. Kozlov, Symmetries of Ito stochastic differential equations and their applications, In: Nonlinear systems and their remarkable mathematical structures, CRC Press, 2018.
    [29] G. Gaeta, C. Lunini, F. Spadaro, Recent advances in symmetry of stochastic differential equations, Rend. Mat. Appl., 39 (2018), 293–306.
    [30] G. Gaeta, W-Symmetries of Ito stochastic differential equations, J. Math. Phys., 60 (2019), 053501. doi: 10.1063/1.5080434
    [31] L. Arnold, Random dynamical systems, Springer, 1988.
    [32] L. C. Evans, An introduction to stochastic differential equations, A.M.S., 2013.
    [33] D. Freedman, Brownian motion and diffusion, Springer, 1983.
    [34] N. Ikeda, S. Watanabe, Stochastic differential equations and diffusion processes, North Holland, 1981.
    [35] N. G. van Kampen, Stochastic processes in physics and chemistry, North Holland: Elsevier, 1992.
    [36] B. Oksendal, Stochastic differential equations, 4 Eds., Springer, 1985.
    [37] D. W. Stroock, Markov processes from K.Ito's perspective, Princeton UP, 2003.
    [38] S. Walcher, Orbital symmetries of first order ODEs, In: Symmetry and Perturbation Theory (SPT98), World Scientific, 1999, 96–113.
    [39] M. K. Kinyon, S. Walcher, On ordinary differential equations admitting a finite linear group of symmetries, J. Math. Anal. Appl., 216 (1997), 180–196. doi: 10.1006/jmaa.1997.5668
    [40] S. Walcher, Multi-parameter symmetries of first order ordinary differential equations, J. Lie Theory, 9 (1999), 249–269.
    [41] J. Guckenheimer, Ph. Holmes, Nonlinear oscillations, dynamical systems, and bifurcation of vector fields, Springer, 1983.
    [42] P. Glendinning, Stability, instability and chaos: an introduction to the theory of nonlinear differential equations, Cambridge UP, 1994.
    [43] G. Iooss, M. Adelmeyer, Topics in bifurcation theory and applications, World Scientific, 1992.
    [44] F. Verhulst, Nonlinear differential equations and dynamical systems, Springer, 1989.
    [45] G. Gaeta, Autonomous systems, dynamical systems, LPTI symmetries, topology of trajectories, and periodic solutions, Int. J. Theor. Phys., 32 (1993), 191–199.
    [46] J. Milnor, Topology from the differentiable viewpoint, Princeton UP, 1997.
    [47] G. W. Bluman, J. D. Cole, The general similarity solution of the heat equation, J. Math. Mech., 18 (1969), 1025–1042.
    [48] G. W. Bluman, J. D. Cole, Similarity methods for differential equations, Springer, 1974.
    [49] P. A. Clarkson, M. D. Kruskal, New similarity reductions of the Boussinesq equation, J. Math. Phys., 30 (1989), 2201–2213. doi: 10.1063/1.528613
    [50] P. A. Clarkson, E. L. Mansfield, Symmetry reductions and exact solutions of a class of nonlinear heat equations, Physica D, 70 (1994), 250–288. doi: 10.1016/0167-2789(94)90017-5
    [51] G. Gaeta, On the conditional symmetries of Levi and Winternitz, J. Phys. A, 23 (1990), 3643–3645. doi: 10.1088/0305-4470/23/15/033
    [52] E. Pucci, G. Saccomandi, On the weak symmetry group of partial differential equations, J. Math. Anal. Appl., 163 (1992), 588–598. doi: 10.1016/0022-247X(92)90269-J
    [53] E. Pucci, G. Saccomandi, On the reduction methods for ordinary differential equations, J. Phys. A, 35 (2002), 6145–6155. doi: 10.1088/0305-4470/35/29/314
    [54] R. Z. Zhdanov, Conditional Lie-Backlund symmetry and reduction of evolution equations, J. Phys. A, 28 (1995), 3841–3850. doi: 10.1088/0305-4470/28/13/027
    [55] D. Levi, M. A. Rodríguez, Z. Thomova, Differential equations invariant under conditional symmetries, J. Nonlinear Math. Phys., 26 (2019), 281–293.
    [56] E. Pucci, G. Saccomandi, Partial differential equations admitting a given non-classical point symmetry, Stud. Appl. Math., 145 (2020), 81–96. doi: 10.1111/sapm.12312
    [57] E. Pucci, G. Saccomandi, Using symmetries à rebours, Stud. Appl. Math., 146 (2021), 99–117. doi: 10.1111/sapm.12342
    [58] R. B. Gardner, N. Kamran, Characteristics and the geometry of hyperbolic equations in the plane, J. Differ. Equations, 104 (1993), 60–116. doi: 10.1006/jdeq.1993.1064
    [59] G. B. Whitham, Linear and nonlinear waves, Wiley, 2011.
    [60] N. Golfenfeld, O. Martin, Y. Oono, F. Liu, Anomalous dimensions and the renormalization group in a non-linear diffusion process, Phys. Rev. Lett., 65 (1990), 1361–1364.
    [61] J. Bricmont, A. Kupiainen, Renormalizaion group and the Ginzburg-Landau equation, Commun. Math. Phys., 150 (1992), 193–208. doi: 10.1007/BF02096573
    [62] G. Gaeta, R. Mancinelli, Asymptotic symmetries of anomalous reaction-diffusion equations, J. Nonlinear. Math. Phys., 12 (2005), 550–566. doi: 10.2991/jnmp.2005.12.4.9
    [63] G. Gaeta, R. Mancinelli, Asymptotic scaling symmetries for nonlinear PDEs, Int. J. Geom. Methods. M., 2 (2005), 1081–1114.
    [64] J. D. Murray, Mathematical biology I: an introduction, Springer, 2002.
    [65] J. D. Murray, Mathematical biology II: spatial models and biomedical applications, Springer, 2003.
    [66] F. C. De Vecchi, P. Morando, S. Ugolini, Symmetries of stochastic differential equations using Girsanov transformations, J. Phys. A: Math. Theor., 53 (2020), 135204. doi: 10.1088/1751-8121/ab757d
    [67] F. C. De Vecchi, P. Morando, S. Ugolini, Reduction and reconstruction of SDEs via Girsanov and quasi Doob symmetries, J. Phys. A, 54 (2021), 185203. doi: 10.1088/1751-8121/abef7f
    [68] F. C. De Vecchi, P. Morando, S. Ugolini, Symmetries of stochastic differential equations: A geometric approach, J. Math. Phys., 57 (2016), 063504. doi: 10.1063/1.4953374
    [69] F. C. De Vecchi, P. Morando, S. Ugolini, Reduction and reconstruction of stochastic differential equations via symmetries, J. Math. Phys., 57 (2016), 123508. doi: 10.1063/1.4973197
    [70] F. C. De Vecchi, P. Morando, S. Ugolini, A note on symmetries of diffusions within a martingale problem approach, Stoch. Dynam., 19 (2019), 1950011. doi: 10.1142/S0219493719500114
    [71] S. Albeverio, F. C. De Vecchi, P. Morando, S. Ugolini, Weak symmetries of stochastic differential equations driven by semimartingales with jumps, Electron. J. Probab., 25 (2020), 1–34.
    [72] F. C. De Vecchi, E. Mastrogiacomo, M. Turra, S. Ugolini, Noether theorem in stochastic optimal control problems via contact symmetries, 2021, arXiv: 2102.03172.
    [73] L. Arnold, P. Imkeller, Normal forms for stochastic differential equations, Probab. Theory Rel., 110 (1998), 559–588. doi: 10.1007/s004400050159
    [74] S. C. Anco, B. Wang, Geometrical formulation for adjoint-symmetries of Partial differential equations, Symmetry, 12 (2020), 1547. doi: 10.3390/sym12111840
    [75] G. Gaeta, Integration of the stochastic logistic equation via symmetry analysis, J. Nonlinear Math. Phys., 26 (2019), 454–467.
    [76] S. Albeverio, S. M. Fei, A remark on symmetry of stochastic dynamical systems and their conserved quantities, J. Phys. A, 28 (1995), 6363–6371. doi: 10.1088/0305-4470/28/22/012
    [77] T. Misawa, Noether's theorem in symmetric stochastic calculus of variations, J. Math. Phys., 29 (1988), 2178–2180. doi: 10.1063/1.528145
    [78] T. Misawa, Conserved quantities and symmetry for stochastic dynamical systems, Phys. Lett. A, 195 (1994), 185–189. doi: 10.1016/0375-9601(94)90150-3
    [79] T. Misawa, New conserved quantities derived from symmetry for stochastic dynamical systems, J. Phys. A, 27 (1994), L777–L782. doi: 10.1088/0305-4470/27/20/004
    [80] W. Sarlet, P. G. L. Leach, F. Cantrijn, First integrals versus configurational invariants and a weak form of complete integrability, Physica D, 17 (1985), 87–98. doi: 10.1016/0167-2789(85)90136-8
    [81] K. Rosquist, G. Pucacco, Invariants at fixed and arbitrary energy. A unified geometric approach, J. Phys. A, 28 (1995), 3235–3252. doi: 10.1088/0305-4470/28/11/021
    [82] G. Pucacco, K. Rosquist, Configurational invariants of Hamiltonian systems, J. Math. Phys., 46 (2005), 052902. doi: 10.1063/1.1888565
    [83] L. S. Hall, Invariants polynomial in momenta for integrable Hamiltonians, Phys. Rev. Lett., 54 (1985), 614–615. doi: 10.1103/PhysRevLett.54.614
    [84] L. S. Hall, A theory of exact and approximate configurational invariants, Physica D, 8 (1983), 90–116. doi: 10.1016/0167-2789(83)90312-3
    [85] H. J. Kushner, Stochastic stability and control, Academic Press, 1967.
    [86] R. Z. Khas'minskii, Stochastic stability of differential equations, Noordhoff, 1980.
    [87] T. S. Doan, M. Engel, J. S. Lamb, M. Rasmussen, Hopf bifurcation with additive noise, Nonlinearity, 31 (2018), 4567–4601. doi: 10.1088/1361-6544/aad208
  • Reader Comments
  • © 2022 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(617) PDF downloads(59) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog